# SDR SWAA2014091732067

- Difficulty date: August 31, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 61,064 hours, 49,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER FWD CORNER BEAR STRAP CORRODED ON INBD SURFACE.  REPAIR CUT OUT IAW SI.
